# SDR 08FDEA00406

- Difficulty date: February 12, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300*
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53970875201
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRUB MARKS AT RT EMERGENCY EXIT COVER PLATE.  REPAIR PERFORMED BY REWORK OF DAMAGE, NDT FOR CRACK FREE CONDITION, FLAP PEENING IAW RAS/EFW/9000009/2007 ISS A, APPROVED BY EA 6-5316-114863.
